Alert archive / Tennessee / River Flood Warnings in 2013

River Flood Warning 2, NWS Nashville, TN

January 14, 2013Perry County, Tennessee

NWS Nashville, TN issued this river flood warning at Jan 14, 2013, 1:11 AM CST for Perry County, Tennessee. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2013, 1:11 AM CST (07:11 UTC)
Expired
Jan 14, 2013, 7:39 PM CST
In force
18 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Perry County, TN

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 15.28 ft at Jan 14, 2013, 7:00 AM CST.

actionminormoderate101501/1401/1501/16
Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WGUS44 KOHX 140711
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
111 AM CST MON JAN 14 2013

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY
  RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES

.RUNOFF FROM RECENT RAINFALL HAS CAUSED AREA RIVERS AND STREAMS TO RISE...WITH 
MINOR FLOODING OCCURRING ALONG THE BUFFALO RIVER AND THE RED RIVER. EXPECT 
LEVELS TO REMAIN HIGH THROUGH MONDAY AND INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC135-141911-
/O.NEW.KOHX.FL.W.0002.130114T0711Z-130115T2308Z/
/LBVT1.1.ER.130114T0345Z.130114T1800Z.130115T1708Z.NO/
111 AM CST MON JAN 14 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUFFALO RIVER NEAR LOBELVILLE
* FROM EARLY THIS MORNING UNTIL TUESDAY AFTERNOON.
* AT 12AM MONDAY THE STAGE WAS...14.7 FEET AND RISING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. 
  LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
  RIVER.

$$

TNC125-147-141911-
/O.NEW.KOHX.FL.W.0003.130114T0858Z-130115T0827Z/
/PORT1.1.ER.130114T0858Z.130114T1800Z.130115T0227Z.NO/
111 AM CST MON JAN 14 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RED RIVER AT PORT ROYAL
* FROM EARLY THIS MORNING UNTIL LATE TONIGHT.
* AT 12AM MONDAY THE STAGE WAS...29.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE
  TO RISE TO NEAR 32.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE THIS EVENING.
* AT 35.0 FEET...WATER BEGINS TO FLOOD PORT ROYAL ROAD NEAR THE HIGHWAY 238 
  BRIDGE.
* AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS.
* AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE 
  KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER
  FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN
  TO FLOOD.
* AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS 
  COMPLETELY INUNDATED.
* AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND 
  PICNIC AREA AT PORT ROYAL STATE PARK.

$$
2 follow-up statements
375 
WGUS84 KOHX 141324
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
724 AM CST MON JAN 14 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
 
.RUNOFF FROM RECENT HEAVY RAINFALL HAS CAUSED RIVERS IN MIDDLE TENNESSEE TO 
RISE AND CAUSE MINOR FLOODING ISSUES ON THE RED RIVER...DUCK RIVER...AND BUFFALO 
RIVER. THESE RIVERS ARE EXPECTED TO CREST TODAY...AND SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC081-150124-
/O.CON.KOHX.FL.W.0004.000000T0000Z-130115T1851Z/
/CNVT1.1.ER.130114T1252Z.130115T0000Z.130115T1251Z.NO/
724 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL 01/15 12:51.
* AT 07AM MONDAY THE STAGE WAS 22.0 FEET AND RISING SLOWLY. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE 
  RIVER. HICKMAN SPRINGS ROAD...DEFEATED CREEK ROAD...AND LEATHERWOOD ROAD WILL 
  BE IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER.
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE...
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED.

$$

TNC135-150124-
/O.CON.KOHX.FL.W.0002.000000T0000Z-130115T2308Z/
/LBVT1.1.ER.130114T0345Z.130114T1800Z.130115T1708Z.NO/
724 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* UNTIL 01/15 17:08.
* AT 06AM MONDAY THE STAGE WAS 15.3 FEET AND RISING SLOWLY. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. 
  LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.

$$

TNC125-147-150124-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-130115T1200Z/
/PORT1.1.ER.130114T0755Z.130114T1230Z.130115T0600Z.NO/
724 AM CST MON JAN 14 2013

...FLOOD WARNING EXTENDED UNTIL 01/15 06:00...THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER AT PORT ROYAL
* UNTIL 01/15 06:00.
* AT 06AM MONDAY THE STAGE WAS 32.0 FEET AND RISING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* THE RIVER IS EXPECTED TO CREST NEAR 33.0 FEET...THEN FALL TO BELOW FLOOD 
  STAGE AFTER MIDNIGHT.
* AT 35.0 FEET...WATER BEGINS TO FLOOD PORT ROYAL ROAD NEAR THE HIGHWAY 238 
  BRIDGE.
* AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS.
* AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE 
  KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER
  FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN
  TO FLOOD.

$$
639 
WGUS44 KOHX 150139
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
739 PM CST MON JAN 14 2013

...FLOOD WARNING IS CANCELLED FOR THE BUFFALO RIVER...

 BUFFALO RIVER NEAR LOBELVILLE 

.RIVER LEVELS HAVE DROPPED BELOW FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC135-150209-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-130115T0139Z/
/LBVT1.1.ER.130114T0345Z.130114T1230Z.130116T2100Z.NO/
739 PM CST MON JAN 14 2013

* AT 07PM MONDAY THE STAGE WAS...13.9 FEET AND FALLING. 
* FLOOD STAGE IS 14.0 FEET.
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. 
  LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
  RIVER.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 14, 12:10 AM CST, 1 hour 1 minute earlier.

Area forecast discussion, Jan 14, 12:10 AM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1210 AM CST MON JAN 14 2013

.UPDATE...FOR 06Z TAFS.

&&

.AVIATION...
LOW-LEVEL MOISTURE EXPECTED TO LAG BEHIND COLD FRONT...WHICH IS
NOW WELL SOUTH/EAST. DRIER AIR MOVING IN FROM THE NORTHWEST IS
PROVIDING SOME CLEARING BUT SCT-BKN CLOUDS 1-2KFT ARE UPSTREAM.
CSV HOWEVER REMAINS UNDER LOW CEILING AND WILL LIKELY REMAIN
MVFR/IFR WELL INTO MONDAY. PRECIPITATION WILL RETURN TO THE
AREA LATER MONDAY...POSSIBLE WITH A MIX OF FREEZING RAIN TOWARD
EVENING.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Jan 13, 10:24 PM CST, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1024 PM CST SUN JAN 13 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-150430-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1024 PM CST SUN JAN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...OVERNIGHT...

RIVER FLOODING WILL CONTINUE ACROSS PORTIONS OF THE MID STATE
THROUGH THE OVERNIGHT HOURS...AS WELL AS STANDING WATER IN SOME
URBAN LOCATIONS.

IN ADDITION...WITH SUB-FREEZING TEMPERATURES OVERNIGHT AND WET
ROADWAYS...BLACK ICE COULD FORM ALONG ELEVATED SURFACES SUCH AS
BRIDGES AND OVERPASSES SO USE CAUTION WHILE DRIVING OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A LIGHT WINTRY MIX WILL BE POSSIBLE ACROSS PORTIONS OF THE MID
STATE AT TIMES LATE MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...

ALTHOUGH THE HEAVIEST RAINFALL IS OVER...SPOTTERS AND LOCAL
EMERGENCY MANAGEMENT OFFICIALS ARE STILL ENCOURAGED TO REPORT
RAINFALL TOTALS OR ANY RESIDUAL FLOODING TO THE NATIONAL WEATHER
SERVICE IN NASHVILLE.

AL

In the hours before

Special weather statement, Jan 13, 7:38 PM CST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CST SUN JAN 13 2013

TNZ005>010-022>031-056>062-075-093>095-141000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-
BEDFORD-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE...
HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...
MURFREESBORO...SHELBYVILLE...WAYNESBORO...LAWRENCEBURG...PULASKI
738 PM CST SUN JAN 13 2013

...BLACK ICE POSSIBLE ACROSS PORTIONS OF MIDDLE TENNESSEE LATE
TONIGHT....

A POTENT COLD FRONT BROUGHT AMPLE RAINFALL TO THE REGION
TODAY...AS WELL AS RIVER FLOODING AND ISOLATED URBAN FLOODING
ACROSS CENTRAL AND WESTERN MIDDLE TENNESSEE. WITH ALL OF THIS
RAINFALL...THE GROUND IS RELATIVELY WARM AND SATURATED.
HOWEVER...MUCH COLDER AIR IS USHERING IN QUICKLY BEHIND THE COLD
FRONT WITH LOWS OVERNIGHT EXPECTED TO DROP INTO THE MID 20S TO
LOWER 30S.

WITH TEMPERATURES THIS COLD FILTERING INTO THE REGION...LEFTOVER
WATER ON ROADWAYS COULD FREEZE OVER AND FORM BLACK ICE IN MANY
LOCATIONS. THE BEST CHANCE FOR BLACK ICE OVERNIGHT WILL BE ON
ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES.

IF DRIVING OVERNIGHT OR EARLY MONDAY MORNING...USE EXTREME CAUTION
AS BLACK ICE CAN BE VERY HAZARDOUS.

AL
Local storm report, Jan 13, 8:32 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
832 PM CST SUN JAN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            LAFAYETTE               36.52N  86.03W
01/13/2013                   MACON              TN   LAW ENFORCEMENT

            MULTIPLE ROAD CLOSURES THROUGHOUT MACON COUNTY. ALSO A
            TELEPHONE POLE WAS DOWN AT HWY10N.

&&

EVENT NUMBER OHX1300011

TB12
Local storm report, Jan 13, 8:59 PM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
859 PM CST SUN JAN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     HAIL             LOBELVILLE              35.75N  87.80W
01/13/2013  E0.70 INCH       PERRY              TN   FACEBOOK

            DIME SIZED HAIL REPORTED IN PERRY COUNTY

1040 AM     FLASH FLOOD      CENTERVILLE             35.79N  87.45W
01/13/2013                   HICKMAN            TN   FACEBOOK

            HWY 100 IN CENTERVILLE REPORTED TO HAVE WATER OVER IT.

1123 AM     FLASH FLOOD      6 SW DICKSON            36.02N  87.45W
01/13/2013                   DICKSON            TN   TRAINED SPOTTER

            THE WEST FORK OF THE PINEY RIVER HAS RISEN OUT OF ITS
            BANKS AND INTO LOW LYING FIELDS A FEW MILES SOUTHWEST OF
            DICKSON.

0235 PM     FLOOD            WAVERLY                 36.09N  87.79W
01/13/2013                   HUMPHREYS          TN   LAW ENFORCEMENT

            TRAILER PARK EVACUATED DUE TO HIGH WATER ON VICTORY
            LANE IN WAVERLY.

0259 PM     TSTM WND DMG     3 N COLUMBIA            35.67N  87.05W
01/13/2013                   MAURY              TN   LAW ENFORCEMENT

            TREES DOWN ALONG RALLY HILL ROAD AND CHESTNUT RIDGE
            ROAD IN MAURY COUNTY

0327 PM     TSTM WND DMG     EAGLEVILLE              35.74N  86.65W
01/13/2013                   RUTHERFORD         TN   AMATEUR RADIO

            AT 896 FLOYD RD.... PORTION OF A ROOF MISSING AND TREES
            DOWN IN THE AREA.

0338 PM     FUNNEL CLOUD     1 W EAGLEVILLE          35.74N  86.67W
01/13/2013                   RUTHERFORD         TN   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED 1 MILE WEST OF EAGLEVILLE FROM
            LAW ENFORCEMENT.

0341 PM     FLOOD            2 W BRENTWOOD           36.00N  86.82W
01/13/2013                   WILLIAMSON         TN   TWITTER

            FLOODING REPORTED IN THE COMMUNITY OF BELLE RIVE. WATER
            OVERFLOWING CREEK BANKS AND INTO ROADWAYS.

0342 PM     FUNNEL CLOUD     1 W EAGLEVILLE          35.74N  86.67W
01/13/2013                   RUTHERFORD         TN   FACEBOOK

            FUNNEL CLOUD REPORTED 1 MILE WEST OF EAGLEVILLE IN
            CHAPEL HILL

0430 PM     FLOOD            LAFAYETTE               36.52N  86.03W
01/13/2013                   MACON              TN   LAW ENFORCEMENT

            MULTIPLE ROAD CLOSURES THROUGHOUT MACON COUNTY. ALSO A
            TELEPHONE POLE WAS DOWN AT HWY10N.

0432 PM     TSTM WND DMG     2 S EAGLEVILLE          35.72N  86.65W
01/13/2013                   RUTHERFORD         TN   LAW ENFORCEMENT

            POSSIBLE TORNADO DAMAGE. ABANDONED HOUSE WITH ROOF
            DAMAGE AND TREES DOWN. 896 FLOYD RD. 2 M SOUTH OF
            EAGLEVILLE NEAR CHAPEL HILL RD.

&&

EVENT NUMBER OHX1300001 OHX1300003 OHX1300002 OHX1300004 OHX1300008
OHX1300009 OHX1300006 OHX1300007 OHX1300005 OHX1300011 OHX1300010

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 7:09 PM CSTAreal Flood WarningOHXDeKalb, Jackson, Macon, Putnam, Rutherford, Smith and 3 more6 hr
Jan 13, 10:35 PM CSTAreal Flood WarningOHXHickman3 hr
Jan 14, 1:11 AM CSTRiver Flood WarningOHXMontgomery, Robertson28 hr
Jan 14, 1:42 AM CSTRiver Flood AdvisoryOHXDavidson13 hr
Jan 14, 1:42 AM CSTRiver Flood AdvisoryOHXDavidson34 hr
Jan 14, 1:42 AM CSTRiver Flood AdvisoryOHXDavidson13 hr
Jan 14, 2:24 AM CSTRiver Flood WarningOHXHickman18 hr
Jan 14, 10:44 AM CSTWinter Weather AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more44 hr
Jan 14, 1:07 PM CSTRiver Flood AdvisoryOHXHumphreys6 hr

Nearby

River Flood Warnings in Tennessee, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.